# SDR SIMA20210923001

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 39,109 hours, 34,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON F/A'S FWD EMERGENCY FLASHLIGHT BROKEN-C/A-RAR F/A EMERGENCY FLASH LIGHT ASSEMBLY IAW AMM 33-50-16 OPERATIONAL CHECK GOOD
